# SDR ABXA202411086217

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,923 hours, 27,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE ONE REPAIR DOUBLER WAS FOUND THAT HAVE NO RECORD OF ACCOMPLISHMENT ON THE STA 1582 AFT PRESSURE BULKHEAD WEB P/N 148T2610-156 AND BETWEEN R20-R21. THE REPAIR DOUBLER HAVE BEEN REMOVED TO ASSESS THE DAMAGE. SEE FIGURE 1 FOR MORE DETAILS. THE PREVIOUS REPAIR DOES NOT MEET THE CONDITIONS PER B767-200 SRM, THEREFORE; BOEING WAS CONTACTED FOR REPAIR APPROVAL VIA SR: PEF-ABX-24-0104-01C MESSAGE. THIS REPAIR IS APPROVED BY FAA 8100-9 FORM  REPAIRED APB BETWEEN RS20-21 TO FABRICATED, LOCATED, DRILLED NEW PARTS AND INSTALLED FILLERS AND DOUBLER.  IAW ABX-REA -5380-65333-00
